Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Heart racing, chest and back pain, sleep apnea. Taking nuvigil. Treatment?

Last week I started taking Nuvigil 150mg, after taking it several hours later my heart feels like it races and I have chest and back discomfort and pain. My heart was given a clear bill of health last week and was given the Nuvigil to help with my daytime sleepiness from my sleep apnea (also use cpap) and the drowsiness i got from my paxil . Is this normal? Is this something that will go away with time as I use take the Nuvigil? Should I stop taking it and contact my doctor first thing tomorrow?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM
The you are taking can cause multiorgan Hypersensitivity which can cause your heart to beat fast. If after taking this medication again you feel same than discontinue it and consult your doctor for alternative medication.
As you get your heart check up recently and get it all right so their is very less chance that it happens due to problem in heart.
Other possibility for such a episode can be stress or anxiety. For this you need to be relax and take rest.
Hope you got your answer.
Best Wishes
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor